# SDR GXPA00021

- Difficulty date: June 28, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N168GA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC207
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED IN PDK DUE TO LEFT AND RIGHT HYDRAULIC PRESSURE LIGHTS ILLUMINATED.  HYDRAULIC PRESSURE DROPPED TO ZERO.  EMERGENCY GEAR EXTENSION DONE.  CORRECTIVE ACTION UNDER WAY.  (X)
